# SDR REXA2024111101450

- Difficulty date: November 3, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670323015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE, JOINT AT STR 21R, IS CORRODED, BETWEEN FS379 AND FS394.    REMOVED AND INSTALLED ATTACHED RIVETS TO THE SKIN AND VERTICAL FLANGE OF JOINT PIECE P/N: SH67032301-5, AT STR 21R BETWEEN FS 379 TO FS 394, IAW CRJ-700 SRM 51-42-06-001-001-A01.
